×

On Morita equivalence of nuclear C*-algebras. (English) Zbl 0528.46042


MSC:

46L05 General theory of \(C^*\)-algebras
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Amir, D., On isomorphisms of continuous function spaces, Israel J. math., 3, 205-210, (1965) · Zbl 0141.31301
[2] Arveson, W., Notes on extensions of \(C\^{}\{∗\}- algebras\), Duke math. J., 44, 329-355, (1977) · Zbl 0368.46052
[3] Arveson, W., An invitation to \(C\^{}\{∗\}- algebras\), (1976), Springer Berlin · Zbl 0344.46123
[4] Banaschewsky, B., Functors into categories of M-sets, Hamburger math. abh., 38, 49-64, (1972)
[5] Bass, H., The Morita theorems, (1962), Mimeographed notes, Oregon
[6] Bratteli, O., Inductive limits of finite dimensional \(C\^{}\{∗\}- algebras\), Trans. amer. math. soc., 171, 195-234, (1972) · Zbl 0264.46057
[7] Brown, L.G.; Green, P.; Rieffel, M., Stable isomorphism and strong Morita equivalence of \(C\^{}\{∗\}- algebras\), Pacific J. math., 71, 349-363, (1977) · Zbl 0362.46043
[8] Choi, M.D.; Effros, E., Nuclear \(C\^{}\{∗\}- algebras\) and injectivity, the general case, Indiana univ. math. J., 26, 443-446, (1977) · Zbl 0378.46052
[9] Choi, M.D.; Effros, E., The completely positive lifting problem for \(C\^{}\{∗\}- algebras\), Ann. math., 104, 585-609, (1976) · Zbl 0361.46067
[10] Choi, M.D.; Effros, E., Nuclear \(C\^{}\{∗\}- algebras\) and the approximation property, Amer. J. math., 100, 61-79, (1978) · Zbl 0397.46054
[11] Connes, A., Classification of injective factors, Ann. math., 104, 73-115, (1976) · Zbl 0343.46042
[12] Dixmier, J., \(C\^{}\{∗\}- Algebras\), (1977), North-Holland Amsterdam
[13] Dixmier, J., LES algèbres d’opérateurs dans l’espace hilbertien, (1969), Gauthiers-Villars Paris · Zbl 0175.43801
[14] Dixmier, J., On some \(C\^{}\{∗\}- algebras\) considered by glimm, J. funct. anal., 1, 182-203, (1967) · Zbl 0152.33003
[15] Effros, E.; Rosenberg, J., \(C\^{}\{∗\}- algebras\) with approximately inner flip, Pacific J. math., 77, 417-443, (1978) · Zbl 0412.46052
[16] Elliott, G.A., On approximately finite dimensional von Neumann algebras, Math. scand., 39, 91-101, (1976) · Zbl 0355.46046
[17] Elliott, G.A., The MacKey Borel structure on the spectrum of an approximately finite dimensional \(C\^{}\{∗\}- algebras\), (), 59-68 · Zbl 0369.46055
[18] Elliott, G.A., Automorphisms determined by multipliers on ideals of \(C\^{}\{∗\}- algebras\), J. funct. anal., 23, 1-10, (1976) · Zbl 0335.46037
[19] Elliott, G.A.; Woods, E.J., The equivalence of various definitions for a properly infinite von Neumann algebra to be approximately finite dimensional, (), 175-178 · Zbl 0341.46044
[20] Fell, J.M.G., Induced representations and Banach-∗-algebraic bundles, () · Zbl 0224.46056
[21] Kaplansky, I., On rings of operators, (1968), Benjamin New York · Zbl 0212.39101
[22] Knauer, U., Projectivity of acts and Morita equivalence of monoids, Semigroup forum, 3, 359-370, (1972) · Zbl 0231.18013
[23] Lin, B.I.P., Morita’s theorem for coalgebras, Comm. algebra, 1, 311-344, (1974) · Zbl 0285.16021
[24] Munkres, J.R., Topology, a first course, (1975), Prentice-Hall Englewood Cliffs · Zbl 0306.54001
[25] Pareigis, B., Categories and functors, (1970), Academic Press New York · Zbl 0211.32402
[26] Pareigis, B., Non-additive ring and module theory, III. Morita equivalences, Publ. math. debrecen, 25, 177-186, (1978) · Zbl 0377.16023
[27] Pedersen, G.K., \(C\^{}\{∗\}- algebras\) and their authomorphism groups, (1979), Academic Press New York
[28] Pedersen, G.K., Applications of weak^{∗}-semicontinuity in \(C\^{}\{∗\}- algebra\) theory, Duke math. J., 39, 431-450, (1972) · Zbl 0244.46073
[29] Rieffel, M.A., Morita equivalence for \(C\^{}\{∗\}- algebras and W\^{}\{∗\}- algebras\), J. pure appl. algebra, 5, 51-94, (1974) · Zbl 0295.46099
[30] Rieffel, M.A., Induced representations of \(C\^{}\{∗\}- algebras\), Advan. math., 13, 176-257, (1974) · Zbl 0284.46040
[31] Rieffel, M.A., Unitary representations of group extensions; an algebraic approach to the theory of MacKey and blattner, Studies in analysis, advan. math. suppl. series, 4, 43-82, (1979) · Zbl 0449.22002
[32] Sakai, S., \(C\^{}\{∗\}- algebras and W\^{}\{∗\}- algebras\), (1971), Springer Berlin · Zbl 0219.46042
[33] Takesaki, M., Theory of operator algebras I, (1979), Springer New York · Zbl 0990.46034
[34] Willig, P., On hyperfinite \(W\^{}\{∗\}- algebras\), (), 120-122 · Zbl 0288.46061
[35] Beer, W., On Morita equivalence of \(C\^{}\{∗\}- algebras\), ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.